# SDR HALA9800010

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142841
- Condition: Cracked
- Location: Bs 1167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED CRACKED FUSELAGE SKIN AT STATION 1167, LONGERON 19L.  REPAIRED BY TRIMMING OUT THE DAMAGE, HFEC INSPECTING, FABRICATING AND INSTALLING REPAIR FILLER AND EXTERNAL REPAIR DOUBLER WET WITH SEALANT.  ACCOMPLISHED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N660HA-53-011-EAC.  (M)
